# SDR JJBA20230106004

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 40,003 hours, 27,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 61170
- Condition: Inoperative
- Location: Exterior Light
- Part time: 2,325 hours, 2,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY POWER SUPPLY #2. OPS CHECK SAT AT THIS TIME
